# SDR UIEA2018042750802

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,551 hours, 17,885 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN DURING PILOTS PRE FLIGHT INSPECTION,  WHILE TURNING ON FUEL BOOST PUMPS.  PERFORMED A BCPU BITE CHECK,  RESET FAULT, APU RESTART COMPLIED WITH IAW 49-61-00.
